# SDR ASAA2023120646888

- Difficulty date: December 6, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 9,332 hours, 2,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ASSOCIATED WITH POWER SUPPLY M1675 INOP. GROUNDED - YES. REMOVED AND REPLACED EMER PWR SPLY M1675 IAW 737 MAX AMM 33-51-06. OPS CHECK GOOD IAW 737 MAX AMM 31-51-06. PO: 1076521.1.
